MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose of 429 mg/dl which was treated with manual injection.Blood glucose at the time of the call was 398 mg/dl.The customer stated that the insulin pump alarmed insulin flow blocked.Troubleshooting was performed.The customer confirmed insulin exited the tubing after disconnecting at the quick release.The canula was removed and was not bent.It was explained that the alarm may be due to a possible site related issue and advised to change the entire infusion set system.The customer also reported that there was no communication between the transmitter and sensor.Troubleshooting was performed.The insulin pump will not be returned for analysis.The sensor will be returned for analysis.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7474088
Report Number2032227-2018-02795
Device Sequence Number1717771
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20190224
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberB248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight179